# SDR DALA2015052203423

- Difficulty date: May 21, 2015
- Submitted: May 22, 2015
- Operation: Air carrier
- Aircraft: N353NW
- Make and model: Airbus A320-212
- Aircraft serial: 786
- Aircraft time: 52,843 hours, 23,819 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Frame 30
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE LOCATED FR 30+13 ON STR 41L IN FWD CARGO COMPARTMENT  L=0.500, W=0.250, D=0.002.  MEASURES APPROXIMATELY, REPLACED SUPPORT ANGLE LOCATED ON FR 30+13" ON STR 41L IN FWD CARGO COMPARTMENT AND MEASURES OF CORROSION ARE: L=0.500", W=0.250", D=0.002" IAW SRM A320 51-72-11 AND DWG D53231712.
